Thunderstorm Wind, Grant
- When
- July 22, 11:10 PM CST
- Where
- Grant County, Prattsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.317, -92.550
Trees downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 22, 1:50 PM CST, 9 hours 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 250 PM CDT FRI JUL 22 2005 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT UPPER RDG HAS INCRSD ITS INFLUENCE ACRS MUCH OF THE FA THIS AFTN...WITH MOST TEMPS WELL INTO THE 90S. A FEW LOCATIONS HAVE TOPPED THE CENTURY MARK WHERE DRIER AIR HAS BEEN ABLE TO MIX DOWN. A FEW SHOWERS HAVE FORMED OVR THE HIGHER TERRAIN OF W-CNTRL AR THIS AFTN. THIS ACTIVITY WILL DIE ARND SUNSET AND WL NOT HAVE ANY RAIN MENTIONED TNGT. UPPER RDG IS PROGGED TO PERSIST OVR AR THIS WEEKEND. EXPECT MAX TEMPS ON SAT TO BE A REPEAT TODAY AND AGAIN ON SUN AS UPPER RDG CENTER RMNS IN THE VCNTY. WARMEST READINGS EXPECT TO OCCUR WHERE LESSER AMOUNTS OF RAINFALL HAVE OCCURRED THE PAST WEEK...RESULTING IN DRIER SOIL CONDITIONS. WL EXTEND HEAT ADVY THRU SUN FOR LOCATIONS MAINLY ALONG AND S OF THE AR RIVER VALLEY. SOME RETURN IN MOISTURE IS NOTED FOR LATER SUN AND MONDAY. HAVE LEFT SMALL AFTN AND EARLY EVENING POPS FOR MAINLY S AR FOR THE TIME BEING. DID LOWER MAX TEMPS A FEW DEGREES FOR MON WITH MORE CLOUDS EXPECTED AS BETTER RETURN FLOW SETS UP AND CENTER OF UPPER RDG SLIDES EWD. && .LONG TERM...TUESDAY THROUGH FRIDAY MODELS CONTINUE TO BE IN GOOD AGREEMENT IN THE SYNOPTIC SCALE BUT THE DEVIL REMAINS IN THE DETAILS WITH SMALLER SCALE FEATURES NOT IN THE BEST AGREEMENT OR SHOWING THE BEST CONTINUITY. GFS CONTINUES TO BE MORE AGGRESSIVE WITH DRIVING A COLD FRONT THROUGH THE AREA WEDNESDAY WITH THE DGEX MUCH SLOWER. DGEX SOLUTION HAS THE FRONT WAFFLING AROUND NORTH ARKANSAS/SOUTHERN MISSOURI FOR SEVERAL DAYS BEFORE IT LIMPS THROUGH LATE FRIDAY. THIS SCENARIO MAKES MORE SENSE WITH HIGH PRESSURE OFF THE EAST COAST. SOLUTION ALSO IN DECENT AGREEMENT WITH THE OTHER MODELS AND AS SUCH IS THE PREFERRED CHOICE. THE PERIOD BEGINS WITH HIGH PRESSURE OFF THE EAST COAST AND OVER SOUTHERN CALIFORNIA WITH BROAD TROFFING OVER THE NATIONS MID SECTION AND A STRONG UPPER LOW MOVING ACROSS CENTRAL CANADA. AS UPPER FLOW BUCKLES EARLY IN THE PERIOD...MODELS TRY TO DRIVE A COLD FRONT THROUGH THE AREA TOWARDS THE MIDDLE PART OF THE WEEK. BASED ON THE UPPER FLOW ALOFT...FRONT EXPECTED TO WAFFLE AROUND NORTHERN ARKANSAS OR SOUTHERN MISSOURI BEFORE SLOWLY SAGGING SOUTH BUT STILL ONLY REACHING THE CENTRAL PART OF THE STATE BY LATE FRIDAY. WITH FRONT IN THE GENERAL AREA THE MAJORITY OF THE PERIOD...WILL NEED TO KEEP AT LEAST SCATTERED POPS IN THE FORECAST. WITH NO MUCH UNCERTAINTY IN THE FINER DETAILS...WILL NOT TRY TO TIME THE INDIVIDUAL WAVES MOVING THROUGH THE MEAN FLOW AND GO WITH MORE OF A BROAD BRUSH APPROACH. CONCERNING TEMPERATURES....INCREASED MOISTURE AND CLOUD COVER WILL KNOCK DOWN TEMPERATURES A FEW DEGREES FROM THE STEAMY HIGHS EXPECTED OVER THE WEEKEND. TEMPERATURES WILL STILL BE PRETTY CLOSE TO NORMAL THROUGHOUT THE PERIOD WITH NO WHOLE SCALE CHANGES EXPECTED. && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT SUNDAY FOR THE FOLLOWING ZONES...ARZ021...ARZ022...ARZ030...ARZ031...ARZ032...ARZ033... ARZ034....ARZ037...ARZ038...ARZ039...ARZ040...ARZ041...ARZ042... ARZ043...ARZ044...ARZ045...ARZ046...ARZ047...ARZ052...ARZ053... ARZ054...ARZ055...ARZ056...ARZ057...ARZ062...ARZ063...ARZ064... ARZ065...ARZ066...ARZ067...ARZ068...AND ARZ069. && 44/56
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1032 PM CDT FRI JUL 22 2005 ARZ044-230430- PULASKI- 1032 PM CDT FRI JUL 22 2005 AT 1025 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS APPROACHING PULASKI COUNTY FROM THE NORTHEAST. THE STORMS BEGAN OVER NORTHEASTERN ARKANSAS EARLIER TONIGHT...AND HAVE PROGRESSED SOUTHWESTWARD DURING THE PAST FEW HOURS. WHILE THESE STORMS PRODUCED SOME WIND DAMAGE EARLIER TONIGHT...THEY HAVE WEAKENED SOMEWHAT SINCE 10 PM. HOWEVER...WINDS OF 30 TO 40 MPH WILL STILL BE POSSIBLE AS THE STORMS MOVE SOUTHWEST AT 40 MPH ACROSS THE COUNTY. 22
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1044 PM CDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG LONOKE 34.79N 91.90W
07/22/2005 LONOKE AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN CITY OF LONOKE.
&&
INIGUEZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 PM CDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG CABOT 34.97N 92.02W
07/22/2005 LONOKE AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
57PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1117 PM CDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 3 NW SCOTT 34.73N 92.14W
07/22/2005 PULASKI AR LAW ENFORCEMENT
TREES DOWN IN WILLOW BEACH AREA.
1115 PM TSTM WND DMG ICO 34.45N 92.35W
07/22/2005 GRANT AR PUBLIC
TREES DOWN IN ICO.
&&
INIGUEZPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1136 PM CDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG CABOT 34.97N 92.02W
07/22/2005 LONOKE AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN
&&
INIGUEZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1205 AM CDT SAT JUL 23 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG REDFIELD 34.44N 92.18W
07/22/2005 JEFFERSON AR LAW ENFORCEMENT
POWER LINES DOWN IN THE REDFIELD AREA.
&&
22The Little Rock radar (KLZK), 64 km away, was scanning. The volume nearest the first event began at 05:08 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463473.